# SDR U2RA2012072448601

- Difficulty date: June 28, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND FASTENER HOLES AT BS1600, BETWEEN LBL24 AND RBL24. REPAIRED IAW EA PD57-53-170.
